| Model Number |
328235 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported this safeclip clipped only 77 pen needles, 32g.Will no longer clip her 2nd gen pen needles.Lot # 2054218.Catalog# 328235.Date of event (b)(6) 2024.Sample status awaiting sample dc.
Additional Manufacturer Narrative
Corrections made to section h6 (type of investigation, investigation findings, & investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.